MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE CMF; PLATE

KLS MARTIN SE & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-760-26-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bruxism (4427)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a plate became fractured due to the patient grinding their teeth.It was removed and not replaced.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key23037854
Report Number9610905-2025-00085
Device Sequence Number18510640
Product Code MQN
UDI-Device Identifier00888118078216
UDI-Public(01)00888118078216
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-760-26-09
Device Lot Number33667669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown